Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6507
Title: Some remarks on isomorphisms of function algebras
Authors: Domiaty, R. Z.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: R.Z. Domiaty, "Some remarks on isomorphisms of function algebras", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 152-156.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: 
Sia $B(X)$ l'algebra reale di tutte le funzioni limitate a valori
reali $f:X\rightarrow\mathfrak{R}$ sull'insieme $X\neq\oslash$ .
In questa nota mostriamo che ogni isomorfismo $\Phi$ fra le algebre
$B(X),B(Y)$ è indotto da una biiezione $\varphi:X\rightarrow Y$
\[
\Phi(f)(t):=f\left[\varphi^{-1(t)}\right].
\]
Infine proviamo un teorema riguardante la rappresentazione di isomorfismi
di certi sottomonoidi moltiplicativi di $B(X)$ e accenniamo ad un'applicazione
alla topologia generale.

$\ensuremath{B(X)}$ be the real algebra of all bounded real-valued
functions $f:X\rightarrow\mathfrak{R}$ on the set $X\neq\oslash$.
We prove in this note, that every algebra isomorphism $\Phi:B(X)\rightarrow b(Y)$
is induced by a bijection $\varphi:X\rightarrow Y$
\[
\Phi(f)(t):=f\left[\varphi^{-1(t)}\right].
\]
Finally we prove a theorem concerning the representation of isomorphisms
of certain multiplicative submonoids of $B(X)$ and mention an application
in general topology.
Type: Article
URI: http://hdl.handle.net/10077/6507
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
DomiatyRendMat08.pdf253.26 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

721
checked on Oct 16, 2019

Download(s)

349
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.